# SDR FDEA201802200441

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 62,915 hours, 23,823 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30011
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS AT THE LEFT HORIZONTAL STABILIZER UPPER SKIN.  L/E HSS 100 AND 13 INCHES FROM L/E. PERFORMED REPAIR IAW SRM 51-70-10-2R, FIG 201.
